# SDR DALA2014072404205

- Difficulty date: July 22, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 46,836 hours, 19,148 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Unsecure
- Location: Flex Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT FL 370, CREW WAS UNABLE TO MAINTAIN CABIN PRESSURE IN AUTO/MANUAL.  DECLARED AN EMERGENCY,  DESCENDED TO 10,000 FT FROM FL370 AND DIVERTED.  MAINTENANCE PERFORMED PRESSURIZATION LEAK CHECK.  BOTH CONTROLLERS LISTED "LO INFL/HI LEAK RATE CODES.  FOUND AFT P-DOME FLEX DUCT CLAMP NOT SECURED.  REPLACED CLAMP.  PERFORMED CABIN PRESSURE LEAK TEST IAW AMM.  CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
